Alert archive / Texas / Flash Flood Warnings in 2010

Flash Flood Warning 14, NWS Corpus Christi, TX

April 16, 2010Victoria County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Apr 16, 2010, 10:43 AM CDT for Victoria County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 16, 2010, 10:43 AM CDT (15:43 UTC)
Expired
Apr 16, 2010, 12:45 PM CDT
In force
2 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

County Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 124 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 3.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2010-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 949 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2010-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
949 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
561 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 16, 6:45 AM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Apr 16, 6:45 AM CDT, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
645 AM CDT FRI APR 16 2010

.DISCUSSION...UPDATED FOR 12Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...NUMEROUS RWS AND TSTMS ONGOING THIS MORNG ALONG A
COT-BEA-VCT LINE. IFR CIGS/VSBLTYS AND +RA IN THIS CONVECTION THRU
15Z. THE CONVECTION WL GRADUALLY EXPAND NE INTO VCT/RKP RGN THRU
15Z. FURTHER S...MVFR/IFR CIGS WL PREVAIL. COULD SEE SCT RWS AND
POSSB TSTMS DVLPG CRP-ALI AFTER 15Z AS MOIST ATMOSPHERE
DESTABILIZES AND WINDS BACK TO A MORE FAVORABLE E DIRECTION. OUT
ALONG THE RIO GRANDE NEAR LRD...LESS COVERAGE OF RWS/TSTMS IS
EXPECTED IN THIS RGN THAN HAS BEEN THE CASE THE PAST FEW DAYS. VFR
CONDS WL DVLP NEAR LRD AROUND 18Z.

&&

.PREV DISCUSSION... /ISSUED 454 AM CDT FRI APR 16 2010/

SHORT TERM (TODAY THROUGH TONIGHT)...EPIC RAINFALL BULLSEYE HAS
OCCURRED ACROSS NORTHEASTERN MCMULLEN COUNTY OVERNIGHT...WHERE
STORM TRAINED FOR SEVERAL HOURS AND DUMPED 10-15 INCHES OF RAIN.
FLOODING HAS BEEN REPORTED AND SEVERAL ROADS ARE CLOSED IN THE
COUNTY. THE GOOD NEWS IS THAT THE RAINFALL WILL BE MAKING ITS WAY
INTO THE RESERVOIRS. WHAT IS LEFT OF THE MID LEVEL MESOSCALE VORT
HAS FINALLY DRIFTED NORTHEAST OF MCMULLEN COUNTY AND IS WEAKENING.

CHALLENGING FORECAST FOR TODAY AND TONIGHT. MID AND UPPER LEVEL
TROUGH ACROSS WEST TEXAS SLOWLY MOVES EAST. WEAK TRAILING
SHORTWAVE THROUGH THE RIO GRANDE PLAINS AND BRUSH COUNTRY ALSO
WILL MOVE EAST. EXCELLENT LOW LEVEL INFLOW AND MOISTURE
CONVERGENCE OFF THE GULF SEEN ON RADAR THIS MORNING AND ANALYZED
ON LAPS/MSAS ACROSS THE COASTAL BEND UP THE I-37 CORRIDOR. WITH
CONTINUED HIGH MOISTURE CONTENT AND HEATING LATER THIS MORNING
LOOK FOR THE SHOWERS AND THUNDERSTORMS TO CONTINUE AND POSSIBLY
INCREASE IN COVERAGE. THE MAIN FOCUS FOR PRECIP TODAY WILL UP THE
I-37 CORRIDOR AND SHIFTING NORTHEAST THROUGH THE DAY...AS OPPOSED
TO THE RIO GRANDE PLAINS AND WESTERN BRUSH COUNTRY OF THE PAST FEW
DAYS. POPS RANGE FROM 70-90% ALONG THE I-37 CORRIDOR AND
NORTHEAST...TO 50% ALONG THE RIO GRANDE. CONTEMPLATED ISSUING A
FLASH FLOOD WATCH FOR TODAY...BUT THUS FAR THE EXTREME BULLSEYES
OF PRECIP AND LOW FLASH GUIDANCE HAS REMAINED OVER DUVAL...MCMULLEN
AND SOUTHERN JIM WELLS COUNTIES. WITH THE PRECIP SHIFTING SLIGHTLY
MORE NORTHEAST OF THIS AREA TODAY HAVE HELD OFF FOR NOW...BUT DID
MENTION LOCALLY HEAVY RAINFALL FOR ALL ZONES. MAINTAINED CHANCES
POPS FOR TONIGHT...HIGHEST ACROSS THE NORTHEAST CWA.

LONG TERM (SATURDAY THROUGH THURSDAY)...UPPER FLOW REGIME WILL
REMAIN PROGRESSIVE THROUGH THE PERIOD...WITH SUBTLE DIFFERENCES IN
PERTINENT LOW LEVEL ELEMENTS (BOUNDARIES...THETA-E FIELDS...
STABILITY ETC.) WHICH COMPLICATE THE FORECAST AND COULD GET ONE LOST
IN THE DETAILS. THUS...JUST CONCENTRATED ON THE UPPER LEVEL FLOW
PATTERN AND MEAN MOISTURE FIELDS (HIGH END FORECASTER FUNNEL) AND
TAKE THE FORECAST FROM THERE (ENOUGH DIFFERENCES IN MODELS EVEN WITH
THIS). ANOTHER WAVE OF UPPER SUPPORT ON SATURDAY SO WILL GO WITH
HIGH CHANCE TO LIKELY POPS. WEAK BOUNDARY COMES INTO AREA ON SUNDAY
AND THIS COULD BE SUFFICIENT FOCUS FOR SOME MAINLY DAYTIME/EVENING
CONVECTION ON SUNDAY. UPPER RIDGE STILL FORECAST ON MONDAY...BUT
MODELS DIFFER ON HOW TRANSIENT THIS SYSTEM IS...WITH CANADIAN AND
GFS RELATIVELY FAST AND ECMWF SLOWER. GIVEN PROGRESSIVE PATTERN AND
PREVALENT RAINFALL...WILL PUSH POPS INTO AREA ON MONDAY OVER THE
WESTERN AREAS IN THE MORNING...THEN ALL AREAS IN THE AFTERNOON AND
EVENING...WITH CHANCE POPS GOING INTO TUESDAY MORNING...THEN
LOWERING THEM OUT WEST IN THE AFTERNOON THEN LOWER IN THE EVENING
FARTHER EAST...WITH KEEPING A DRY FORECAST FOR WEDNESDAY AS ANOTHER
UPPER RIDGE BRIEFLY VISITS THE AREA. ANOTHER WAVE APPROACHES ON
THURSDAY (MODELS DIFFER ON TIMING AGAIN) AND POSSIBLE DRY
SLOTTING...ALTHOUGH THE LATTER IS LOOKING A LITTLE LESS LIKELY.
INCLUDED CHANCE POPS ALL BUT SOUTHWEST (SLIGHT CHANCE POPS THERE)
WHERE STILL POTENTIAL FOR SOME DRYING STILL EXISTS. COULD SEE
ANOTHER BRIEF REPRIEVE ON FRIDAY BEFORE ANOTHER SHORTWAVE COMES BY
SATURDAY (MAYBE THE LAST ONE?). JUST A FEW MINOR ADJUSTMENTS TO THE
PREVIOUS TEMPERATURE FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    76  70  77  65  78  /  80  40  60  40  30
VICTORIA          76  66  76  62  76  /  70  50  50  30  30
LAREDO            82  70  79  65  81  /  50  20  50  40  20
ALICE             78  68  78  63  80  /  80  40  60  40  30
ROCKPORT          76  69  77  65  77  /  70  50  60  30  30
COTULLA           76  66  77  61  78  /  60  30  50  40  20
KINGSVILLE        81  70  80  66  79  /  70  30  60  40  30
NAVY CORPUS       75  70  76  66  77  /  70  40  60  40  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
     TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

&&

JR/76...SHORT TERM/AVIATION
Hazardous weather outlook, Apr 16, 5:55 AM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
555 AM CDT FRI APR 16 2010

GMZ230-235-250-255-270-275-TXZ229>234-239>247-171100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
555 AM CDT FRI APR 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL OCCUR ACROSS
SOUTH TEXAS TODAY...ESPECIALLY ALONG AND NORTHEAST OF THE I-37
CORRIDOR. HEAVY RAINFALL WILL BE THE MAIN THREAT FROM THESE
SHOWERS AND THUNDERSTORMS ACROSS SOUTH TEXAS...WITH LOCALIZED
FLOODING POSSIBLE. SOME STRONG SHOWERS AND STORMS WILL BE
CAPABLE OF PRODUCING 2 TO 4 INCHES OF RAINFALL. A FEW OF THE
STRONGER STORMS MAY PRODUCE WIND GUSTS UP TO 40 MPH AND SMALL
HAIL.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MIDDLE TEXAS GULF
WATERS DUE TO SEAS OF 6 TO 9 FEET WITH A LONG FETCH OF EASTERLY
FLOW. THERE IS ALSO A HIGH RISK OF RIP CURRENTS TODAY FOR THE
BEACH FROM MALAQUITE BEACH TO PORT ARANSAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS THROUGH NEARLY ALL OF THE
PERIOD...WITH THE BEST CHANCES ON SATURDAY...TUESDAY AND THURSDAY.
WHILE ORGANIZED SEVERE WEATHER IS NOT EXPECTED...THERE WILL BE THE
POSSIBILITY OF A FEW STRONG STORMS EACH DAY MAINLY NORTH AND WEST OF
HIGHWAY 77. SOME OF THESE STORMS MAY CONTAIN GUSTY WINDS UP TO 40
MPH AND SMALL HAIL. HOWEVER THE MAIN THREAT WILL BE CONTINUED RAIN
OVER PROGRESSIVELY WETTER GROUND...WHICH COULD PRODUCE FLOODING
WHICH COULD BECOME MORE WIDESPREAD WITH TIME. RAINFALL AMOUNTS
BETWEEN 2 AND 4 INCHES WITH ISOLATED AMOUNTS OVER 8 INCHES WILL
BE POSSIBLE THROUGH THE PERIOD.

SMALL CRAFT ADVISORY CONDITIONS OVER THE GULF WATERS ON SATURDAY DUE
TO HIGH SWELLS WILL END BY SUNDAY MORNING AS SEAS DIMINISH AND
NORTHEASTERLY FLOW DEVELOPS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JR/GW

In the hours before

Local storm report, Apr 16, 5:46 AM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
546 AM CDT FRI APR 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     FLASH FLOOD      18 S FREER              27.62N 98.62W
04/15/2010                   DUVAL              TX   COUNTY OFFICIAL

            3 FEET OF WATER ACROSS HIGHWAY 16.

0820 PM     FLASH FLOOD      FREER                   27.88N 98.62W
04/15/2010                   DUVAL              TX   COUNTY OFFICIAL

            DUE TO EXCESSIVE AMOUNTS OF RAIN, HWY 16 WILL BE CLOSED
            FROM HEBBRONVILLE TO FREER UNTIL FRIDAY MORNING.

0946 PM     FLASH FLOOD      BENAVIDES               27.60N 98.41W
04/15/2010                   DUVAL              TX   DEPT OF HIGHWAYS

            FM 2295 WAS CLOSED FROM HIGHWAY 359 IN BENAVIDES TO SH 16
            DUE TO HIGHWATER OVER THE ROAD.

0220 AM     FLASH FLOOD      TILDEN                  28.45N 98.54W
04/16/2010                   MCMULLEN           TX   LAW ENFORCEMENT

            MCMULLEN COUNTY LAW ENFORCEMENT REPORTS HIGHWAYS 16, 72,
            AND 99 ARE IN THE PROCESS OF BEING CLOSED IN NORTHEASTERN
            MCMULLEN COUNTY DUE TO FLASH FLOODING.

0425 AM     FLASH FLOOD      THREE RIVERS            28.47N 98.18W
04/16/2010                   LIVE OAK           TX   LAW ENFORCEMENT

            SEVERAL CITY STREETS IN THREE RIVERS FLOODED.

0425 AM     FLASH FLOOD      3 NE THREE RIVERS       28.49N 98.14W
04/16/2010                   LIVE OAK           TX   LAW ENFORCEMENT

            EAST AND WESTBOUND LANES OF HIGHWAY 72 FLOODED AT
            INTERSTATE 37.

&&

JR
Local storm report, Apr 16, 6:21 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
621 AM CDT FRI APR 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     FLASH FLOOD      TILDEN                  28.45N 98.54W
04/16/2010                   MCMULLEN           TX   LAW ENFORCEMENT

            MCMULLEN COUNTY LAW ENFORCEMENT REPORTS HIGHWAYS 16, 72,
            AND 99 ARE IN THE PROCESS OF BEING CLOSED IN NORTHEASTERN
            MCMULLEN COUNTY DUE TO FLASH FLOODING.

0425 AM     FLASH FLOOD      THREE RIVERS            28.47N 98.18W
04/16/2010                   LIVE OAK           TX   LAW ENFORCEMENT

            SEVERAL CITY STREETS IN THREE RIVERS FLOODED.

0425 AM     FLASH FLOOD      3 NE THREE RIVERS       28.49N 98.14W
04/16/2010                   LIVE OAK           TX   LAW ENFORCEMENT

            EAST AND WESTBOUND LANES OF HIGHWAY 72 FLOODED AT
            INTERSTATE 37.

0610 AM     FLASH FLOOD      THREE RIVERS            28.47N 98.18W
04/16/2010                   LIVE OAK           TX   LAW ENFORCEMENT

            5 HOMES FLOODED ON HWY 72 IN TOWN. ALSO...NUMEROUS
            ROADWAYS IN AND NEAR TOWN HAVE 1 TO 2 FEET OF WATER
            STRANDING MOTORISTS AND EVEN A SHERRIFFS CRUISER.

&&

DVOGELSA
Local storm report, Apr 16, 7:08 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
708 AM CDT FRI APR 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      4 W BEEVILLE            28.41N 97.81W
04/16/2010                   BEE                TX   LAW ENFORCEMENT

            WATER OVER ROAD AT FM 799 JUST EAST OF LA PARA RD.

&&

JR
Local storm report, Apr 16, 7:21 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
721 AM CDT FRI APR 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 AM     FLASH FLOOD      3 N TILDEN              28.49N 98.54W
04/16/2010                   MCMULLEN           TX   LAW ENFORCEMENT

            PART OF FM 3445 WAS WASHED OUT OVERNIGHT. A VEHICLE WAS
            SWEPT INTO THE HIGH WATER AND A SUCCESSFUL HIGH WATER
            RESCUED PERFORMED.

&&

JR
Local storm report, Apr 16, 7:26 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
726 AM CDT FRI APR 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     FLASH FLOOD      18 S FREER              27.62N 98.62W
04/15/2010                   DUVAL              TX   COUNTY OFFICIAL

            3 FEET OF WATER ACROSS HIGHWAY 16.

0820 PM     FLASH FLOOD      FREER                   27.88N 98.62W
04/15/2010                   DUVAL              TX   COUNTY OFFICIAL

            DUE TO EXCESSIVE AMOUNTS OF RAIN, HWY 16 WILL BE CLOSED
            FROM HEBBRONVILLE TO FREER UNTIL FRIDAY MORNING.

0946 PM     FLASH FLOOD      BENAVIDES               27.60N 98.41W
04/15/2010                   DUVAL              TX   DEPT OF HIGHWAYS

            FM 2295 WAS CLOSED FROM HIGHWAY 359 IN BENAVIDES TO SH 16
            DUE TO HIGHWATER OVER THE ROAD.

0220 AM     FLASH FLOOD      TILDEN                  28.45N 98.54W
04/16/2010                   MCMULLEN           TX   LAW ENFORCEMENT

            MCMULLEN COUNTY LAW ENFORCEMENT REPORTS HIGHWAYS 16, 72,
            AND 99 ARE IN THE PROCESS OF BEING CLOSED IN NORTHEASTERN
            MCMULLEN COUNTY DUE TO FLASH FLOODING.

0425 AM     FLASH FLOOD      THREE RIVERS            28.47N 98.18W
04/16/2010                   LIVE OAK           TX   LAW ENFORCEMENT

            SEVERAL CITY STREETS IN THREE RIVERS FLOODED.

0425 AM     FLASH FLOOD      3 NE THREE RIVERS       28.49N 98.14W
04/16/2010                   LIVE OAK           TX   LAW ENFORCEMENT

            EAST AND WESTBOUND LANES OF HIGHWAY 72 FLOODED AT
            INTERSTATE 37.

0610 AM     FLASH FLOOD      THREE RIVERS            28.47N 98.18W
04/16/2010                   LIVE OAK           TX   LAW ENFORCEMENT

            5 HOMES FLOODED ON HWY 72 IN TOWN. ALSO...NUMEROUS
            ROADWAYS IN AND NEAR TOWN HAVE 1 TO 2 FEET OF WATER
            STRANDING MOTORISTS AND EVEN A SHERRIFFS CRUISER.

0700 AM     FLASH FLOOD      4 W BEEVILLE            28.41N 97.81W
04/16/2010                   BEE                TX   LAW ENFORCEMENT

            WATER OVER ROAD AT FM 799 JUST EAST OF LA PARA RD.

0718 AM     FLASH FLOOD      3 N TILDEN              28.49N 98.54W
04/16/2010                   MCMULLEN           TX   LAW ENFORCEMENT

            PART OF FM 3445 WAS WASHED OUT OVERNIGHT. A VEHICLE WAS
            SWEPT INTO THE HIGH WATER AND A SUCCESSFUL HIGH WATER
            RESCUED PERFORMED.

0724 AM     HEAVY RAIN       CROSS                   28.60N 98.55W
04/16/2010  M7.00 INCH       MCMULLEN           TX   CO-OP OBSERVER

0724 AM     HEAVY RAIN       6 NE CROSS              28.66N 98.48W
04/16/2010  M4.62 INCH       ATASCOSA           TX   PUBLIC

            MEASURED BY COCORAHS OBSERVER.

&&

JR
Local storm report, Apr 16, 7:32 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
732 AM CDT FRI APR 16 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     FLASH FLOOD      18 S FREER              27.62N 98.62W
04/15/2010                   DUVAL              TX   COUNTY OFFICIAL

            3 FEET OF WATER ACROSS HIGHWAY 16.

0820 PM     FLASH FLOOD      FREER                   27.88N 98.62W
04/15/2010                   DUVAL              TX   COUNTY OFFICIAL

            DUE TO EXCESSIVE AMOUNTS OF RAIN, HWY 16 WILL BE CLOSED
            FROM HEBBRONVILLE TO FREER UNTIL FRIDAY MORNING.

0946 PM     FLASH FLOOD      BENAVIDES               27.60N 98.41W
04/15/2010                   DUVAL              TX   DEPT OF HIGHWAYS

            FM 2295 WAS CLOSED FROM HIGHWAY 359 IN BENAVIDES TO SH 16
            DUE TO HIGHWATER OVER THE ROAD.

0220 AM     FLASH FLOOD      TILDEN                  28.45N 98.54W
04/16/2010                   MCMULLEN           TX   LAW ENFORCEMENT

            MCMULLEN COUNTY LAW ENFORCEMENT REPORTS HIGHWAYS 16, 72,
            AND 99 ARE IN THE PROCESS OF BEING CLOSED IN NORTHEASTERN
            MCMULLEN COUNTY DUE TO FLASH FLOODING.

0425 AM     FLASH FLOOD      THREE RIVERS            28.47N 98.18W
04/16/2010                   LIVE OAK           TX   LAW ENFORCEMENT

            SEVERAL CITY STREETS IN THREE RIVERS FLOODED.

0425 AM     FLASH FLOOD      3 NE THREE RIVERS       28.49N 98.14W
04/16/2010                   LIVE OAK           TX   LAW ENFORCEMENT

            EAST AND WESTBOUND LANES OF HIGHWAY 72 FLOODED AT
            INTERSTATE 37.

0610 AM     FLASH FLOOD      THREE RIVERS            28.47N 98.18W
04/16/2010                   LIVE OAK           TX   LAW ENFORCEMENT

            5 HOMES FLOODED ON HWY 72 IN TOWN. ALSO...NUMEROUS
            ROADWAYS IN AND NEAR TOWN HAVE 1 TO 2 FEET OF WATER
            STRANDING MOTORISTS AND EVEN A SHERRIFFS CRUISER.

0700 AM     FLASH FLOOD      4 W BEEVILLE            28.41N 97.81W
04/16/2010                   BEE                TX   LAW ENFORCEMENT

            WATER OVER ROAD AT FM 799 JUST EAST OF LA PARA RD.

0718 AM     FLASH FLOOD      3 N TILDEN              28.49N 98.54W
04/16/2010                   MCMULLEN           TX   LAW ENFORCEMENT

            PART OF FM 3445 WAS WASHED OUT OVERNIGHT. A VEHICLE WAS
            SWEPT INTO THE HIGH WATER AND A SUCCESSFUL HIGH WATER
            RESCUED PERFORMED.

0724 AM     HEAVY RAIN       CROSS                   28.60N 98.55W
04/16/2010  M7.00 INCH       MCMULLEN           TX   CO-OP OBSERVER

0724 AM     HEAVY RAIN       FOWLERTON               28.45N 98.82W
04/16/2010  M4.60 INCH       LA SALLE           TX   CO-OP OBSERVER

0724 AM     HEAVY RAIN       5 ENE CROSS             28.62N 98.47W
04/16/2010  M4.62 INCH       MCMULLEN           TX   PUBLIC

            MEASURED BY COCORAHS OBSERVER.

&&

JR

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:54 PM CDTFlash Flood WarningCRPDuval111 min
Apr 15, 9:20 PM CDTAreal Flood AdvisoryCRPLive Oak, McMullen115 min
Apr 15, 9:44 PM CDTRiver Flood WarningCRPWebb4 days
Apr 15, 9:44 PM CDTRiver Flood WarningCRPWebb3 days
Apr 15, 11:19 PM CDTFlash Flood WarningCRPMcMullen116 min
Apr 16, 1:12 AM CDTFlash Flood WarningCRPMcMullen3 hr
Apr 16, 1:29 AM CDTRiver Flood WarningCRPLive Oak, McMullen7 hr
Apr 16, 2:44 AM CDTFlash Flood WarningCRPLive Oak3 hr
Apr 16, 4:13 AM CDTFlash Flood WarningCRPMcMullen4 hr
Apr 16, 5:38 AM CDTFlash Flood WarningCRPBee, Goliad, Live Oak3 hr
Apr 16, 7:57 AM CDTFlash Flood WarningCRPMcMullen91 min
Apr 16, 8:29 AM CDTFlash Flood WarningCRPBee, Goliad, Live Oak, Refugio, Victoria2 hr
Apr 16, 9:36 AM CDTAreal Flood WarningCRPMcMullen100 min
Apr 16, 10:15 AM CDTFlash Flood WatchCRPBee, Duval, Goliad, Jim Wells, Kleberg, La Salle and 7 more42 hr
Apr 16, 12:28 PM CDTRiver Flood WarningCRPLive Oak, Nueces, San Patricio3 days
Apr 16, 12:51 PM CDTFlash Flood WarningCRPBee, Live Oak, San Patricio114 min
Apr 16, 1:29 PM CDTFlash Flood WarningCRPDuval, Jim Wells2 hr
Apr 16, 1:53 PM CDTAreal Flood WarningCRPDuval3 hr
Apr 16, 2:50 PM CDTFlash Flood WarningCRPKleberg, Nueces115 min
Apr 16, 3:04 PM CDTFlash Flood WarningCRPBee, Goliad, Live Oak, Refugio, San Patricio116 min
Apr 16, 3:28 PM CDTFlash Flood WarningCRPDuval, Jim Wells92 min
Apr 16, 4:30 PM CDTFlash Flood WarningCRPGoliad, Victoria2 hr
Apr 16, 4:39 PM CDTAreal Flood WarningCRPDuval4 hr
Apr 16, 4:52 PM CDTFlash Flood WarningCRPBee, Duval, Jim Wells, Live Oak, Nueces, Refugio and 1 more113 min
Apr 16, 5:03 PM CDTRiver Flood WarningCRPBee, Nueces, San Patricio28 hr
Apr 16, 6:36 PM CDTFlash Flood WarningCRPBee, Duval, Jim Wells, Kleberg, Live Oak, Nueces and 2 more76 min

Nearby

Flash Flood Warnings in Texas, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.